Smoothings of cusp singularities via triangle singularities
Compositio Mathematica, Tome 53 (1984) no. 3, p. 303-316
@article{CM_1984__53_3_303_0,
     author = {Friedman, Robert and Pinkham, Henry},
     title = {Smoothings of cusp singularities via triangle singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     pages = {303-316},
     mrnumber = {768826},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_3_303_0}
}
Friedman, Robert; Pinkham, Henry. Smoothings of cusp singularities via triangle singularities. Compositio Mathematica, Tome 53 (1984) no. 3, pp. 303-316. http://www.numdam.org/item/CM_1984__53_3_303_0/

[F] R. Friedman: Global smoothings of varieties with normal crossings, to appear in Annals of Math. | MR 707162 | Zbl 0569.14002

[FM] R. Friedman and R. Miranda: Smoothing cusp singularities of small length, to appear in Math. Annalen. | MR 698002 | Zbl 0488.14006

[La1] H. Laufer: Taut two dimensional singularities. Math. Ann. 205 (1973) 131-164. | MR 333238 | Zbl 0281.32010

[La2] H. Laufer: On minimally elliptic singularities. Am. J. Math. 99 (1977) 1257-1295. | MR 568898 | Zbl 0384.32003

[La3] H. Laufer: Simultaneous resolution of some families of isolated surface singularities, to appear in the Arcata singularities volume.

[L1] E. Looijenga: Rational surfaces with an effective anticanonical divisor. Annals of Math 114 (1981) 267-322. | MR 632841 | Zbl 0509.14035

[L2] E. Looijenga: The smoothing components of a triangle singularity, to appear in the Arcata singularities volume. | MR 713246 | Zbl 0568.14002

[N] V.V. Nikulin: Integral symmetric bilinear forms and some of their applications. Math. USSR Izvestiya 14 (1980) 103-167. | Zbl 0427.10014

[P0] H. Pinkham: Deformations of algebraic varieties with G m action. Asterisque 20 (1974) Soc. Math. France. | MR 376672 | Zbl 0304.14006

[P1] H. Pinkham: Groupe de monodromie des singularités unimodulaires exceptionnelles, C.R. Acad. Sc. Paris 284 (A) (20 Juin 1977) 1515-1518. | MR 439840 | Zbl 0391.14005

[P2] H. Pinkham: Smoothings of the Dp,q,r singularities, p + q + r = 22. Appendix to a paper of E. LOOIJENGA, to appear in the Arcata singularities volume.

[P3] H. Pinkham: Automorphisms of cusps and Inoue-Hirzebruch surfaces. Comp. Math. 52 (1984) 299-313. | Numdam | MR 756724 | Zbl 0573.14015

[P4] H. Pinkham: Deformations of normal surface singularities with C* action. Math. Ann. 232 (1978) 65-84. | MR 498543 | Zbl 0351.14004

[S] J.-P. Serre: Cours d'arithmétique. Paris, P.U.F. (1970). | Zbl 0225.12002

[W1] J. Wahl: Elliptic deformations of minimally elliptic singularities. Math. Ann. 253 (1980) 241-262. | MR 597833 | Zbl 0431.14012

[W2] J. Wahl: Smoothings of normal surface singularities. Topology 20 (1981) 219-246. | MR 608599 | Zbl 0484.14012

[W3] J. Wahl: Derivations of negative weight and non-smoothability of certain singularities. Math. Ann. 258 (1982) 383-398. | MR 650944 | Zbl 0507.14029